# SDR COMA9660220

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Part number: 124112450
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT WING ANTI-ICE WARNING CAME ON.  REPLACED FOUR SENSORS FOR RT WING.
